MAUDE Adverse Event Report: ICU MEDICAL, INC. ARTERIAL BLOOD GAS KIT PRO-VENT; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

ICU MEDICAL, INC. ARTERIAL BLOOD GAS KIT PRO-VENT; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 4698PE
Medical Device Problem Codes Particulates (1451); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pro-vent plus syringe black marker traces were noticed on the syringe, especially around the plunger.The affected syringe was immediately withdrawn.The incident was noticed before use on patient, during the preparation in the treatment room.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D9: date returned to mfg.: 7/14/2025.D3 - mfg establishment name, h3 and h6.Codes: updated.Device evaluation: received for investigation one unused package of the suspected product.Review of the provided sample showed black markings on the syringe barrel and along the finger flange, thus complaint confirmation.The syringe barrel is a supplied component and sent with graduation markings pre-printed.Icu medical manufacturing does not impact print quality on supplied barrels.During the manufacturing process testing of the heparin and silicone weights are required.The test samples are to be accounted for and not packaged into finished goods.It's possible that one of the test samples was inadvertently packaged into a finished good.As a precaution, a quality alert has been submitted to the manufacturing floor.No further action will be conducted at this time.Complaint information will continue to be monitored for any new information or adverse trends and further actions taken accordingly.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.This issue has no history of associated risk.

Brand Name
ARTERIAL BLOOD GAS KIT PRO-VENT
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
ICU MEDICAL, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22286898
Report Number3012307300-2025-07282
Device Sequence Number8819909
Product Code JKA
UDI-Device Identifier20351688039115
UDI-Public(01)20351688039115(17)261016(10)4434667
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4698PE
Device Lot Number4434667
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown